# SDR C1HA200382009

- Difficulty date: September 6, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG WAS FLUC EPR+- 4 N1, N2 EGT AND FUEL FLOW ALL WERE FLUCT. PRIOR TO SHUTDOWN NR 2 ENG FUEL HEAT ICING LIGHT STROBING EVEN WITH FUEL HEAT ON. ENG SHUT DOWN DURING FINAL CLIMB TO 37000 WHEN ENG SHUT DOWN ENG OIL CLIMBED TO 140 C ENG WINDMILLED FOR 37 MIN 09 SEC FOR FINAL 2 MIN AND 30 SEC OIL PSI DROPPED BELOW 10 PSI BUT NEVER BELOW 5 PSI.  REMOVED AND REPLACED NR 2 ENG IAW CA TASK CARD 7102, CW ENG TRIM,  LEAK CHECK OK FOR SERVICE.
